HAROLD M. HILL, M.D.; J. D. KIRSHBAUM, M.D., F.A.C.P.
A recently published case, reported by Davidson, Fox and Gold,1 described the appearance of miliary tuberculosis in a case of systemic lupus erythematosus during the course of ACTH and cortisone therapy. This paper presents an additional case of miliary tuberculosis developing under the same circumstances, and is of particular interest because of its many similarities to the previously reported one, including the absence of characteristic microscopic lesions of systemic lupus erythematosus at autopsy, in spite of typical clinical findings and the demonstration of L. E. cells. In addition, this case demonstrates several of the hazards of prolonged maintenance of therapeutic
HAROLD M. HILL, J. D. KIRSHBAUM. MILIARY TUBERCULOSIS DEVELOPING DURING PROLONGED CORTISONE THERAPY OF SYSTEMIC LUPUS ERYTHEMATOSUS(MILIARY TUBERCULOSIS DEVELOPING DURING PROLONGED CORTISONE THERAPY OF SYSTEMIC LUPUS ERYTHEMATOSUS*). Ann Intern Med. 1956;44:781–790. doi: 10.7326/0003-4819-44-4-781
Download citation file:
Published: Ann Intern Med. 1956;44(4):781-790.
Lupus Erythematosus, Rheumatology.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use